Mes Articles Publiés
- M.R. Hilali, M.I Mamouni, H. Yamoul, The rational homotopy type of elliptic spaces up to cohomological dimension 8. To appear in Afrika Matematika
- B. Ben El Krafi, M. R. Hilali, M . I. Mamouni, On the Hilali's conjecture related to Halperin's, to appear in J. Homotopy and Related Structures.
- On the Hilali Conjecture for Configuration Spaces of Closed Manifolds. Afr Diaspora J. Math. Vol. 18 (2015). no. 1, pp. 1 - 11 ,
- Y. Derfoufi, M.I. Mamouni, Motion planning algorithms, topological proprieties and affine approximation, Bulletin to Computational Applied Mathematics., Vol. 3 (2015) No. 1, pp. 7-12.
- M.R. Hilali, M.I Mamouni, J. Tarik, On the rational homotopy type when the cohomological dimension is 9, JP Journal of Geometry and Topology. Volume 17 (2015) Issue 2, pp 157 - 172
- M.R. Hilali, H. Lamane and M. I. Mamouni, Classification of rational homotopy type for 8-cohomological dimension elliptic spaces, Advances in Pure Mathematics, Vol. 2 (2012), 15-21.
- M.R. Hilali, M. I. Mamouni, A lower bound of cohomologic dimension for an elliptic space, Topology and its Applications, Vol. 156, Issue 2 (2008), 274-283.
- M.R. Hilali, M. I. Mamouni, A conjectured lower bound for the cohomological dimension of elliptic spaces, Journal of Homotopy and Related Structures, Vol. 3, No. 1 (2008), 379-384.